# SDR SWAA950654

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21447
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 C CHECK,  FOUND FUSELAGE SKIN CRACKED AT LEFT SIDE, 2ND PASSENGER WINDOW FROM FRONT AT TOP FWD CORNER RIVET HEAD.  REPAIRED PER SWA RA 1-253-1372 AND BOEING STRUCTURAL REPAIR MANUAL.
